# SDR DHL2005365007

- Difficulty date: October 4, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- Engine: Ge CF650*
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR LATCH IS FAULTY AND DIFFICULT TO LOCK.  LUBED CREW ENTRY DOOR TO COCKPIT SYS OPS CHECKED GOOD ON GROUND IAW A300 M/M 52-00-00.
